Research at TiSEM

Get inspired by Economics and Business

Check out the research special of New Scientist magazine

Top Publications Research group: Operations Research

TiSEM is pleased to announce these recent (2018-2020) publications in top journals.

Zhen, J., de Ruiter, F.J.C.T., Roos, E., & den Hertog, D. (Accepted/In Press). Robust optimization for models with uncertain SOC and SDP constraints. INFORMS Journal on Computing.
Wissing, P., & van Dam, E. (2020). The negative tetrahedron and the first infinite family of connected digraphs that are strongly determined by the Hermitian spectrum. Journal of Combinatorial Theory, Series A, 173, 105232. https://doi.org/10.1016/j.jcta.2020.105232
Pena, J.F., Vera, J.C., & Zuluaga, L.F. (2020). New characterizations of Hoffman constants for systems of linear constraints. Mathematical Programming. https://doi.org/10.1007/s10107-020-01473-6

Slot, L., & Laurent, M. (2020). Improved convergence analysis of Lasserre's measure -based upper bounds for polynomial minimization on compact sets. Mathematical Programminghttps://doi.org/10.1007/s10107-020-01468-3

De Klerk, E., & Laurent, M. (2020). Convergence analysis of a Lasserre hierarchy of upper bounds for polynomial minimization on the sphere. Mathematical Programming. https://doi.org/10.1007/s10107-019-01465-1
Mukherjee, D., Borst, S., van Leeuwaarden, J., & Whiting, P. (2020). Asymptotic optimality of power-of-d load balancing in large-scale systems. Mathematics of Operations Researchhttps://doi.org/10.1287/moor.2019.1042

Roos, E., & den Hertog, D. (2020). Reducing conservatism in robust optimization. INFORMS Journal on Computinghttps://doi.org/10.1287/ijoc.2019.0913

Hu, H., & Sotirov, R. (2019). On solving the quadratic shortest path problem. INFORMS Journal on Computing. https://doi.org/10.1287/ijoc.2018.0861

Xia, W., Vera, J. C., & Zuluaga, L. F. (2019). Globally solving non-convex quadratic programs via linear integer programming techniques. INFORMS Journal on Computing. https://doi.org/10.1287/ijoc.2018.0883
de Klerk, E., & Laurent, M. (2019). Worst-case examples for Lasserre's measure-based hierarchy for polynomial optimization on the hypercube. Mathematics of Operations Research. https://doi.org/10.18287/moor.2018.0983

Balvert, M., den Hertog, D., & Hoffmann, A. L. (2019). Robust optimization of dose-volume metrics for prostate HDR-brachytherapy incorporating target- and OAR volume delineation uncertainties. INFORMS Journal on Computing, 31(1), 100-114. https://doi.org/10.1287/ijoc.2018.0815

de Klerk, E., Kuhn, D., & Postek, K. (2019). Distributionally robust optimization with polynomial densities: theory, models and algorithms. Mathematical Programming . https://doi.org/10.1007/s10107-019-01429-5

de Klerk, E., & Laurent, M. (2018). Comparison of Lasserre's measure-based bounds for polynomial optimization to bounds obtained by simulated annealing. Mathematics of Operations Research, 43(4), 1317-1325. https://doi.org/10.1287/moor.2017.0906

Marandi, A., & den Hertog, D. (2018). When are static and adjustable robust optimization with constraint-wise uncertainty equivalent? Mathematical Programming , 170(2), 555-568. https://doi.org/10.1007/s10107-017-1166-z

Zhen, J., den Hertog, D., & Sim, M. (2018). Adjustable robust optimization via Fourier-Motzkin elimination. Operations Research, 66(4), 1086-1100. https://doi.org/10.1287/opre.2017.1714

Gribling, S., de Laat, D., & Laurent, M. (2018). Bounds on entanglement dimensions and quantum graph parameters via noncommutative polynomial optimization. Mathematical Programming , 170(1), 5-42. https://doi.org/10.1007/s10107-018-1287-z

van Dam, E., Koolen, J. H., & Park, J. (2018). Partially metric association schemes with a multiplicity three. Journal of Combinatorial Theory, Series B, Graph theory, 130, 19-48. https://doi.org/10.1016/j.jctb.2017.09.011

Postek, K., Ben-Tal, A., den Hertog, D., & Melenberg, B. (2018). Robust optimization with ambiguous stochastic constraints under mean and dispersion information. Operations Research, 66(3), 814-833. https://doi.org/10.1287/opre.2017.1688

Zhen, J., & den Hertog, D. (2018). Computing the maximum volume inscribed ellipsoid of a polytopic projection. INFORMS Journal on Computing, 30(1), 31-42. https://doi.org/10.1287/ijoc.2017.0763